# SDR 03FDEA01302

- Difficulty date: August 14, 2003
- Submitted: August 14, 2003
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-200
- Aircraft serial: 22929
- Aircraft time: 27,814 hours, 16,000 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 5007024620
- Part serial: 003
- Condition: Shorted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

GASPER FAN C/B POPPED IN FLT IMMEDIATELY FOLLOWING MILD SMOKEY ODOR IN COCKPIT.  DID NOT RESET C/B ODOR WENT AWAY.  REMOVED AND REPLACED GASPER FAN PER 727-200 M 2FM 21-23-011-4 2C, OPS CHECK OK.
